# SDR WX0A2022022374008

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 12,685 hours, 6,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT COVER DETACHED / RESECURED PER EA 79-2022-022 SECTION I.  A/C OK FOR SVC"
